Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sweetheartt75

hair loss! i am scared!

Recommended Posts

i have been off of accutane now for about 5 monthes and I noticed that my hair was thinning a little while on it but nothing too out of the ordinary but then about a month and a half ago my hair started thinning like crazy and I am losing so much hair. Everytime I shower i clog the drain up and my hair is already so thin so i cant afford to lose that much! Why is this suddenly happening. I used to have such thick hair but now it is incredibly thin. I dont even brush it anymore bc i lose so much hair when i do. This is ridiculous i am in my first semester of college and now I am losing my hair! Help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×